Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 29, NWS Mobile, AL

April 14, 2014

NWS Mobile, AL issued this small craft advisory at Apr 14, 2014, 4:39 AM CDT. It took effect at Apr 15, 2014, 1:00 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2014, 4:39 AM CDT (09:39 UTC)
In effect from
Apr 15, 2014, 1:00 AM CDT
Expired
Apr 16, 2014, 10:00 AM CDT
In force
33 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WHUS74 KMOB 140939
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
439 AM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 10 AM CDT
WEDNESDAY...

.STRONG NORTHWEST WINDS WILL DEVELOP ALONG WITH BUILDING SEAS IN THE
WAKE OF A STRONG COLD FRONT LATE TONIGHT AND CONTINUE THROUGH
WEDNESDAY MORNING.

GMZ630>635-650-655-670-675-142000-
/O.NEW.KMOB.SC.Y.0029.140415T0600Z-140416T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
439 AM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 10 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 10 AM CDT
WEDNESDAY. 

* WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: 3 TO 5 FEET NEARSHORE...6 TO 8 FEET WELL OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
691 
WHUS74 KMOB 142034
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CDT MON APR 14 2014

...HAZARDOUS MARINE CONDITIONS LATE TONIGHT THROUGH EARLY WEDNESDAY
MORNING...
...GALE FORCE CONDITIONS DEVELOPING OVER MUCH OF THE COASTAL WATERS
EARLY TO LATE TUESDAY MORNING IN THE WAKE OF A STRONG COLD FRONT...

.STRONG NORTHWEST WINDS WILL DEVELOP ALONG WITH BUILDING SEAS IN
THE WAKE OF A STRONG COLD FRONT LATE TONIGHT AND CONTINUE THROUGH
WEDNESDAY MORNING. A PERIOD OF FREQUENT GALE FORCE WIND GUSTS ARE
EXPECTED OVER MUCH OF THE COASTAL WATERS EARLY TUESDAY MORNING
THROUGH MIDDAY. 

GMZ630>632-650-655-670-675-150500-
/O.EXT.KMOB.SC.Y.0029.140415T0600Z-140415T0900Z/
/O.NEW.KMOB.GL.W.0003.140415T0900Z-140415T1700Z/
/O.NEW.KMOB.SC.Y.0030.140415T1700Z-140416T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
334 PM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 4 AM CDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO NOON CDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO 10 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO NOON CDT TUESDAY. A
SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 AM TO 4 AM TUESDAY AND FROM
NOON TUESDAY TO 10 AM CDT WEDNESDAY.

* WINDS: SOUTHWEST WINDS INCREASING TO AROUND 20 KNOTS AFTER
  MIDNIGHT. WINDS BECOMING NORTHWEST TO NORTH 25 TO 30 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE FROM EARLY TUESDAY MORNING THROUGH
  MIDDAY. WINDS BECOMING NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS
  TUESDAY AFTERNOON THROUGH TUESDAY NIGHT.

* SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 9 FEET WELL OFFSHORE. BAY
  WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

&&

$$

GMZ633>635-150500-
/O.CON.KMOB.SC.Y.0029.140415T0600Z-140416T1500Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
334 PM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
10 AM CDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
10 AM CDT WEDNESDAY. 

* WINDS: SOUTHWEST WINDS INCREASING TO NEAR 20 KNOTS AFTER MIDNIGHT.
  WINDS BECOMING NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS
  EARLY TUESDAY MORNING AND PERSISTING THROUGH TUESDAY NIGHT.
  OCCASIONAL GUSTS TO GALE FORCE CAN BE EXPECTED EARLY TO LATE
  TUESDAY MORNING. 

* BAY CONDITIONS: ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
306 
WHUS74 KMOB 150434
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1134 PM CDT MON APR 14 2014

...HAZARDOUS MARINE CONDITIONS LATE TONIGHT THROUGH EARLY
WEDNESDAY MORNING...

...GALE FORCE CONDITIONS DEVELOPING OVER MUCH OF THE COASTAL WATERS
EARLY TO LATE TUESDAY MORNING IN THE WAKE OF A STRONG COLD FRONT...

.STRONG NORTHWEST WINDS WILL DEVELOP ALONG WITH BUILDING SEAS IN
THE WAKE OF A STRONG COLD FRONT LATE TONIGHT AND CONTINUE THROUGH
WEDNESDAY MORNING. A PERIOD OF FREQUENT GALE FORCE WIND GUSTS ARE
EXPECTED OVER MUCH OF THE COASTAL WATERS EARLY TUESDAY MORNING
THROUGH MIDDAY.

GMZ630>632-650-655-670-675-151300-
/O.CON.KMOB.SC.Y.0029.140415T0600Z-140415T0900Z/
/O.CON.KMOB.GL.W.0003.140415T0900Z-140415T1700Z/
/O.CON.KMOB.SC.Y.0030.140415T1700Z-140416T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1134 PM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON CDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO
10 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO NOON CDT TUESDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 10 AM
CDT WEDNESDAY. 

* WINDS: SOUTHWEST WINDS INCREASING TO AROUND 20 KNOTS AFTER 
  MIDNIGHT. WINDS BECOMING NORTHWEST TO NORTH 25 TO 30 KNOTS 
  WITH FREQUENT GUSTS TO GALE FORCE FROM EARLY TUESDAY MORNING 
  THROUGH MIDDAY. WINDS BECOMING NORTH 20 TO 25 KNOTS WITH 
  HIGHER GUSTS TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. 

* SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 9 FEET WELL OFFSHORE. BAY 
  WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ633>635-151300-
/O.CON.KMOB.SC.Y.0029.140415T0600Z-140416T1500Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1134 PM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS INCREASING TO NEAR 20 KNOTS AFTER 
  MIDNIGHT. WINDS BECOMING NORTHWEST TO NORTH 20 TO 25 KNOTS 
  WITH HIGHER GUSTS EARLY TUESDAY MORNING AND PERSISTING THROUGH 
  TUESDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE CAN BE EXPECTED 
  EARLY TO LATE TUESDAY MORNING. 

* BAY CONDITIONS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
076 
WHUS74 KMOB 151140
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
640 AM CDT TUE APR 15 2014

...HAZARDOUS MARINE CONDITIONS THROUGH EARLY WEDNESDAY MORNING...

.STRONG OFFSHORE WINDS PERSIST UNTIL WEDNESDAY WHEN A MODERATE
EASTERLY FLOW DEVELOPS. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED
UNTIL NOON FOR MUCH OF THE MARINE AREA.

GMZ630>632-650-655-670-675-151945-
/O.CON.KMOB.GL.W.0003.000000T0000Z-140415T1700Z/
/O.CON.KMOB.SC.Y.0030.140415T1700Z-140416T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
640 AM CDT TUE APR 15 2014

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
10 AM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 AM CDT
WEDNESDAY. 

* WINDS: NORTHWEST 25 TO 30 KNOTS DECREASING TO 20 TO 25 KNOTS TONIGHT.
  FREQUENT GUSTS TO GALE FORCE THROUGH MIDDAY.

* SEAS: 5 TO 7 FEET NEAR SHORE...8 TO 10 FEET WELL OFFSHORE. BAY
  WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

&&

$$

GMZ633>635-151945-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
640 AM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY. 

* WINDS: NORTHWEST 25 KNOTS DECREASING TO AROUND 20 KNOTS TONIGHT.
  OCCASIONAL GUSTS TO GALE FORCE THROUGH MIDDAY.

* BAY CONDITIONS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
612 
WHUS74 KMOB 151704
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1204 PM CDT TUE APR 15 2014

...HAZARDOUS MARINE CONDITIONS THROUGH EARLY WEDNESDAY MORNING...

.STRONG OFFSHORE WINDS PERSIST UNTIL WEDNESDAY WHEN A MODERATE
EASTERLY FLOW DEVELOPS. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED
UNTIL NOON FOR MUCH OF THE MARINE AREA.

GMZ630>632-650-655-670-675-160000-
/O.EXP.KMOB.GL.W.0003.000000T0000Z-140415T1700Z/
/O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1204 PM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. 

* WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* SEAS: 4 TO 6 FEET NEAR SHORE...7 TO 10 FEET WELL OFFSHORE. SEAS
  GRADUALLY SUBSIDING LATE TONIGHT...ESPECIALLY NEAR SHORE. BAY
  WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ633>635-160000-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1204 PM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY. 

* WINDS: NORTHWEST TO NORTH 20 TO 25 KNOTS. OCCASIONAL GUSTS TO 30
  KNOTS. 

* BAY CONDITIONS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
716 
WHUS74 KMOB 152025
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
325 PM CDT TUE APR 15 2014

...HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGH EARLY WEDNESDAY
MORNING...

.STRONG OFFSHORE WINDS WILL PERSIST THROUGH EARLY WEDNESDAY.

GMZ630>632-650-655-670-675-160400-
/O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
325 PM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...BECOMING
  NORTHEAST EARLY WEDNESDAY MORNING.

* SEAS: 3 TO 6 FEET NEAR SHORE...7 TO 10 FEET WELL OFFSHORE. SEAS
  GRADUALLY BEGIN TO SUBSIDE EARLY WEDNESDAY MORNING. BAY WATERS
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ633>635-160400-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
325 PM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY. 

* WINDS: NORTH 20 TO 25 KNOTS...BECOMING NORTHEAST EARLY WEDNESDAY
  MORNING.

* BAY CONDITIONS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
127 
WHUS74 KMOB 160355
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1055 PM CDT TUE APR 15 2014

...HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGH EARLY
WEDNESDAY MORNING...

.STRONG OFFSHORE WINDS WILL PERSIST THROUGH EARLY WEDNESDAY.

GMZ630>632-650-655-670-675-161200-
/O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1055 PM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...BECOMING 
  NORTHEAST EARLY WEDNESDAY MORNING. 

* SEAS: 3 TO 6 FEET NEAR SHORE...6 TO 9 FEET WELL OFFSHORE. 
  SEAS GRADUALLY BEGIN TO SUBSIDE EARLY WEDNESDAY MORNING. BAY 
  WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ633>635-161200-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1055 PM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY. 

* WINDS: NORTH 20 TO 25 KNOTS...BECOMING NORTHEAST EARLY 
  WEDNESDAY MORNING. 

* BAY CONDITIONS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
475 
WHUS74 KMOB 161031
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
531 AM CDT WED APR 16 2014

...HAZARDOUS MARINE CONDITIONS WILL PERSIST THROUGH EARLY
THIS MORNING...

.STRONG OFFSHORE WINDS WILL PERSIST THROUGH EARLY THIS MORNING.

GMZ630>632-650-655-670-675-161500-
/O.CON.KMOB.SC.Y.0030.000000T0000Z-140416T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
531 AM CDT WED APR 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTHEAST AROUND 20 KNOTS.

* SEAS: 3 TO 6 FEET. BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ633>635-161500-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-140416T1500Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
531 AM CDT WED APR 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS.

* BAY CONDITIONS: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 12:03 AM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, Apr 14, 12:03 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1203 AM CDT MON APR 14 2014

.AVIATION [06Z TERMINAL FORECAST DISCUSSION]...AVIATION FORECAST
IMPACTS CONTINUE TO BE POTENTIAL FOR MVFR TO LOCALIZED IFR CIGS
OVERNIGHT AND INCREASING COVERAGE OF SHRA/TSRA MONDAY. SO FAR A BRIEF
PERIOD OF IFR CIGS HAVE IMPACTED KPNS...WHILE LOW CIGS HAVE NOT
DEVELOPED NEAR KMOB/KBFM. WE HAVE DELAYED ONSET OF MVFR TO IFR CIGS A
LITTLE LATER FROM THE PREVIOUS FORECAST. THE BETTER POTENTIAL FOR LOW
CIGS WILL BE MONDAY MORNING INTO MONDAY AFTERNOON AS MOISTURE SPREADS
IN FROM THE WEST/SOUTHWEST AHEAD OF AN APPROACHING FRONT. A FEW
SHRA/TSRA MAY APPROACH KMOB/KBFM BY LATE MORNING... BUT BETTER
POTENTIAL FOR CONVECTION WILL BE DURING THE AFTERNOON AND EVENING.
SOME STORMS COULD BE STRONG WITH HEAVY RAIN. SOUTHEAST WINDS 5-10
KNOTS TONIGHT WILL BECOME SOUTH AND INCREASE TO 12-15 KNOTS WITH A
FEW GUSTS OVER 20 KNOTS DURING THE DAY MONDAY. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      65  80  49  62  36 /  10  70  90  30  10
PENSACOLA   66  78  54  64  40 /  10  60  90  30  10
DESTIN      65  75  57  64  44 /  10  50  80  40  10
EVERGREEN   60  80  50  60  32 /  10  70  90  30  10
WAYNESBORO  65  78  44  60  32 /  40  90  90  20  10
CAMDEN      61  78  48  61  32 /  20  80  90  30  10
CRESTVIEW   58  79  56  65  32 /  10  70  80  40  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 AM TUESDAY FOR THE
     FOLLOWING ZONES: CHOCTAW...CLARKE...MONROE...WASHINGTON...
     WILCOX...

     HIGH RIP CURRENT RISK UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

MS...FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 AM TUESDAY FOR THE
     FOLLOWING ZONES: GREENE...PERRY...WAYNE...

GM...NONE.
&&
Hazardous weather outlook, Apr 13, 3:14 PM CDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
314 PM CDT SUN APR 13 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
314 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH AT LEAST MONDAY.

TWO ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE
AREA ON MONDAY. THE FIRST ROUND WILL BE A WEAKENING LINE OF SHOWERS
AND THUNDERSTORMS THAT WILL MOVE INTO FAR INLAND SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA AROUND SUNRISE MONDAY. THE THREAT
FOR SEVERE WEATHER IS LOW AT THIS TIME...HOWEVER...A FEW STRONG
STORMS WITH GUSTY WINDS AND LOCALLY HEAVY RAIN ARE POSSIBLE.

ANOTHER ROUND OF NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP ACROSS SOUTHEAST MISSISSIPPI BY LATE MONDAY
AFTERNOON...MOVING EAST INTO SOUTHERN ALABAMA DURING THE EVENING
HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE...ESPECIALLY WEST OF THE
INTERSTATE 65 CORRIDOR. DAMAGING WINDS AND LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER THREATS.

PERIODS OF HEAVY RAIN ARE ALSO EXPECTED. WIDESPREAD RAIN TOTALS OF 1
TO 3 INCHES ARE LIKELY WITH LOCALLY HIGHER TOTALS OF 4 TO 6 INCHES.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF INLAND SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA...WEST OF INTERSTATE 65. THIS IS
WHERE THE GROUND IS MOST SATURATED...RIVER FLOODING IS ONGOING...AND
THE HIGHEST RAIN TOTALS AREA EXPECTED. THE ADDITIONAL HEAVY RAIN MAY
EXACERBATE ONGOING RIVER FLOODING AND RESULT IN INSTANCES OF FLASH
FLOODING. LOCALIZED FLOODING IS POSSIBLE ELSEWHERE ACROSS THE
REGION...ESPECIALLY WHERE THUNDERSTORMS REPEATEDLY MOVE ACROSS THE
SAME AREA.

FREEZING TEMPERATURES AND AREAS OF FROST ARE POSSIBLE ALONG AND
NORTH OF THE HIGHWAY 84 CORRIDOR EARLY WEDNESDAY MORNING. PATCHY
FROST IS POSSIBLE SOUTH TO THE INTERSTATE 10 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
MONDAY AND MONDAY NIGHT.

GMZ630>635-650-655-670-675-141100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
314 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON AND
TONIGHT...POTENTIALLY CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL MOVE ACROSS THE MARINE AREA MONDAY NIGHT WITH
SHOWERS AND THUNDERSTORMS INCREASING ACROSS THE MARINE AREA AHEAD OF
THE FRONT ON MONDAY. SOME OF THE STORMS MAY BECOME STRONG TO
SEVERE...CAPABLE OF PRODUCING STRONG WINDS. A STRONG OFFSHORE FLOW
WILL FOLLOW IN THE WAKE OF THE FRONT THROUGH MIDWEEK WITH CONTINUED
HAZARDOUS CONDITIONS FOR SMALL CRAFT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 12:13 PM CDTRiver Flood WarningMOBMobile7 days
Apr 14, 3:34 PM CDTGale WarningMOB20 hr
Apr 14, 3:34 PM CDTSmall Craft AdvisoryMOB42 hr
Apr 14, 5:59 PM CDTSpecial Marine WarningMOB91 min

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.